zbMATH — the first resource for mathematics

Biprojectivity and biflatness of bi-amalgamated Banach algebras. (English) Zbl 07323126
Summary: Let \(A, X\) be two Banach algebras and let \(X\) be an algebraic Banach \(A\)-module equipped with a bounded bilinear map \(\Theta :X\times X\rightarrow A\) which is compatible with the \(A\)-module operations of \(X\). Then the \(\ell^1\)-direct sum \(A\times X\) endowed with the multiplication \[ (a,x)(b,y)=(ab+\Theta (x,y),ay+xb+xy) \quad (a,b\in A, x, y\in X) \] is a Banach algebra, denoted by \(A\boxtimes_\Theta X\) and will be called a bi-amalgamated Banach algebra. Many known Banach algebras such as (generalized) module extension Banach algebras, Lau product Banach algebras, generalized matrix Banach algebras have this general framework. The main aim of this paper is to investigate biprojectivity and biflatness of \(A\boxtimes_\Theta X\). Our results extend several results in the literature and provide simple direct proofs for some known results. In particular, we characterize the biprojectivity and biflatness of certain classes of the module extension Banach algebras and generalized matrix Banach algebras. Some unsolved questions are also included.
46H25 Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
46M18 Homological methods in functional analysis (exact sequences, right inverses, lifting, etc.)
Full Text: DOI
[1] Abtahi, F.; Ghafarpanah, A.; Rejali, A., Biprojectivity and biflatness of Lau product of banach algebras defined by a Banach algebra morphism, Bull. Aust. Math. Soc., 91, 134-144 (2015) · Zbl 1317.46055
[2] Dales, HG, Banach Algebras and Automatic Continuity, London Mathematical Society Monographs (2000), Oxford: The Clarendon Press, Oxford
[3] Dales, H.G., Lau, A.T.-M.: The second duals of Beurling algebras. Mem. Amer. Math. Soc 177(836) (2005) · Zbl 1075.43003
[4] Ebrahimi Vishki, HR; Khoddami, AR, \(n\)-Weak amenability for Lau product of Banach algebras, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys., 77, 177-184 (2015) · Zbl 1363.46037
[5] Ebrahimi Vishki, HR; Khoddami, AR, Character inner amenability of certain Banach algebras, Colloq. Math., 122, 225-232 (2011) · Zbl 1226.46049
[6] Ettefagh, M., Biprojectivity and biflatness of generalized module extension Banach algebras, Filomat, 32, 5895-5905 (2018)
[7] Helemskii, AY, Flat Banach modules and amenable algebras, Trudy Moskov. Math. Obshch., 47, 199-244 (1985)
[8] Khadem-Maboudi, AA; Ebrahimi Vishki, HR, Strong Arens irregularity of bilinear mappings and reflexivity, Banach J. Math. Anal, 6, 155-160 (2012) · Zbl 1252.46040
[9] Khodami, AR; Ebrahimi Vishki, HR, Biflatness and biprojectivity of Lau product of Banach algebras, Bull. Iran. Math. Soc, 39, 559-568 (2013) · Zbl 1310.46045
[10] Lakzian, H., Ebrahimi Vishki, H.R., Barootkoob, S.: Biduals and derivations of Morita context Banach algebras (preprint)
[11] Lakzian, H., Ebrahimi Vishki, H.R., Barootkoob, S.: Itrated duals and weak amenability of bi-amalgamated Banach algebras (preprint)
[12] Li, Y.; Wei, F., Semi-centralizing maps of generalized matrix algebras, Linear Algebra Appl., 436, 1122-1153 (2012) · Zbl 1238.15015
[13] Javanshiri, H.; Nemati, M., Amalgamated duplication of the Banach algebra \(A\) along a \(A\)-bimodule \(A\), J. Algebra Appl., 17, 1-21 (2018) · Zbl 1402.46034
[14] Medghalchi, AR; Sattari, MH, Biflatness and biprojectivity of triangular Banach algebras, Bull. Iran. Math. Soc., 34, 115-120 (2008) · Zbl 1180.46038
[15] Pourmahmood Aghababa, H.; Shirmohammadi, N., On amalgamated Banach algebras, Period. Math. Hungar., 75, 1-13 (2017) · Zbl 1399.46068
[16] Ramezanpour, M.; Barootkoob, S., Generalized module extension Banach algebras: derivations and weak amenability, Quaest. Math., 40, 451-465 (2017) · Zbl 1429.46033
[17] Runde, V., Lectures on Amenability, Lecture Notes in Mathematics (2002), Berlin: Springer, Berlin · Zbl 0999.46022
[18] Sahami, A.; Pourabbas, A., On \(\phi \)-biflat and \(\phi \)-biprojective Banach algebras, Bull. Belg. Math. Soc. Simon Stevin, 20, 789-801 (2013) · Zbl 1282.43001
[19] Sands, AD, Radicals and Morita contexts, J. Algebra, 24, 335-345 (1973) · Zbl 0253.16007
[20] Zhang, Y., Weak amenableility of module extension of Banach algebras, Trans. Am. Math. Soc., 354, 4131-4151 (2002) · Zbl 1008.46019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.